Coincidence or not?

Really sorry to bother you all again with my questions but something has just happened.

I halved my T3 Dosage in February as I thought I might be over prescribed.

After going to the docs earlier this week for blood results I was told to increase my dosage back to 20mg.

I've done two days at this dose and whilst at work today I've fallen all my length on the floor and am now having to use both my crutches again.

I've had 3 years of falls and no one knows why. Is it coincidence that when I halved my thyroid tabs end of february my falls stopped and now I've increased them I've started to fall over again?

Any ideas anybody???

Last edited by

2 Replies

oldestnewest
  • RM10,

    You can ask as many questions as you like here, you're not bothering anyone and anyone who can help will.

    Unfortunately, I can't answer you. I've not heard of T3 causing a person to have falls, but that doesn't mean it isn't a possibility.

    May I suggest you cut the tab in quarters and take 3/4 of 20mcg for a week or two to acclimatise to the change. If your GP has advised increasing s/he must think you are undermedicated on 10mcg.

    If you have your results with the lab ref ranges you can post them here for comments.

  • i have just taken myself off t3 as i couldnt stand without feeling like i was going to pass out and fall..also was trembling and dizzy...doesnt suit everyone

You may also like...